Tokyo Journal of Mathematics

Remarks on $r$-planes in Complete Intersections

Chikashi MIYAZAKI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper investigates the families of smooth complete intersections containing $r$-planes in projective spaces. We are going in a primitive way to shed some light on a point and an $r$-plane containing the point in a complete intersection from the viewpoint of projective geometry.

Article information

Source
Tokyo J. Math., Volume 39, Number 2 (2016), 459-467.

Dates
First available in Project Euclid: 30 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1459367269

Digital Object Identifier
doi:10.3836/tjm/1459367269

Mathematical Reviews number (MathSciNet)
MR3599503

Zentralblatt MATH identifier
1372.14003

Subjects
Primary: 14C05: Parametrization (Chow and Hilbert schemes)
Secondary: 14M10: Complete intersections [See also 13C40]

Citation

MIYAZAKI, Chikashi. Remarks on $r$-planes in Complete Intersections. Tokyo J. Math. 39 (2016), no. 2, 459--467. doi:10.3836/tjm/1459367269. https://projecteuclid.org/euclid.tjm/1459367269


Export citation

References

  • M. Artin, Lectures on deformations of singularities, Tata Institute of Fundamental Research, Lectures on Mathematics 54, Bombay (1976).
  • W. Barth and A. Van de Ven, Fano-varieties of lines of hypersurfaces, Arch. Math. 31 (1978), 96–104.
  • R. Beheshti, Linear subvarieties on hypersurfaces, Int. Math. Res. Not. 49 (2005), 3055–3063.
  • C. Borcea, Deforming varieties of $k$-planes of projective complete intersection, Pacific J. Math. 143 (1990), 25–36.
  • A. Collino, Lines on quartic threefolds, J. London Math. Soc. (2) 19 (1979), 257–267.
  • A. Grothendieck, Fondements de la Géometrie Algébrique, Séminaire Bourbaki, Sécretariat Math. (1962).
  • C. Miyazaki, Fano varieties of $r$-dimensional linear subspaces of hypersurfaces (in Japanese), Master Thesis (1982), Waseda University.
  • D. Mumford, Lectures on curves on an algebraic surface, Annals of Math. Studies 59 (1966), Princeton UP.
  • K. Paranjape and V. Srinivas, Unirationality of the general complete intersection of small multidegree, Flips and abundance for algebraic threefold by J. Kollár, Asterisque 211, 1992.
  • A. Predonzan, Intorno agli $S_k$ giacenti sulla varietàinterszione completa di più forme, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 5 (1948), 238–242.
  • B. R. Tennison, On the quartic threefold, Proc. London Math. Soc. 29 (1974), 714–734.